Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Hard right testicle, diagnosed as tumour in testicle. Dark spot on scan. Cause of worry?

My husband is worried because of his testicles on d right side is hard is it serious? 2 years ago doctor told him that he have a tumor on d same side but when we ask for another opinion the other doctor said it was none and there is nothinh to worry about as the dark spot shows on the scan is not growing? do we have to go and do the check up again, he is so frustrated about it!
Asked On : Sun, 9 Dec 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Urologist 's  Response
Jul 2016
Thanks for your query.Your husband has hard right since two years and showed some dark spot on scanning .Is it a hypo echoic lesion or a Hyper echoic lesion .This is very important from the point of whether it is malignancy or a simple Infective in nature. Final diagnosis can be confirmed only on ultrasound guided biopsy So consult some well equipped Pathological Lab and get it done .This will remove the confusion about the nature of the lesion..
Answered: Sun, 16 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor